Jump to content
CrazyBoards.org

Bleed problems with pristiq?


Recommended Posts

I took Pristiq 50mg for about two weeks and it didn't do anything helpful for me. The side effects were that I slept about 20 hours a day and I had blood in my stools.

It's been a month since i've quit taking it and now I'm having bleed time issues.

I've had blood drawn twice and both times it took about 5 minutes for me to stop bleeding.

Has anyone else had this problem?

Link to comment
Share on other sites

I took Pristiq 50mg for about two weeks and it didn't do anything helpful for me. The side effects were that I slept about 20 hours a day and I had blood in my stools.

It's been a month since i've quit taking it and now I'm having bleed time issues.

I've had blood drawn twice and both times it took about 5 minutes for me to stop bleeding.

Has anyone else had this problem?

A_Leak-

Right from the medication guide from Wyeth regarding Pristiq:

"Abnormal Bleeding or Bruising Pristiq and other SNRIs/SSRIs may cause you to have in increased chance of bleeding. Taking asprin, NSAIDS(non-steroidal anti-inflammatory drugs), or blood thinners may add to this risk. Tell your healthcare provider right away about any unusual bleeding or bruising".

Did you read the PI sheet that came with your prescription?

Additionally, Pristiq can affect your blood pressure. This could also account for the fact of the "needle" insertion point not effectively closing due to the abnormal pressure on the vein. I'd think that due to the extended half-life of Pristiq, any/all of the above could be contributing factor. This is definitely something you need to discuss with your doc ASAP....especially the bloody stools!

Regards,

Deepster

Link to comment
Share on other sites

I stopped taking Pristiq due to the bleeding problems. So the only thing i'm worried about is that it's been a month and i'm still having the bleed time problem.

A_Leak-

No dissrespect intended, but did you READ my post?

Regards,

Deepster

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...